# SDR UIEA2019040503803

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,144 hours, 21,377 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL THROUGH PACKS CONTINUES. NO SMELL EN-ROUTE, NOTICED AGAIN IN DESCENT THROUGH 14000.( PERFORMED REMOVAL OF OIL CONTAMINATION FROM AIR CONDITIONING AND PNEUMATIC SYSTEM IAW AMM 21-00-21-102-030.  )
